# SDR CALA2013102392325

- Difficulty date: October 21, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 56,335 hours, 6,543 cycles
- Engine: Pwa PW4056
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Rivet
- Condition: Sheared
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT WING LE RIVETS SHEARED AT STATIONS LOCATION 846, 847, 849, 854 & 856, AFT PANEL.  RE-INSTALLED BLIND RIVETS AT STATIONS LOCATIONS IAW AMM 57-30-92-205.
